MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED
Model Number BAB1103-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was notified by health canada of an incident related to the concerto shower trolley.It was indicated that a patient fell from the device as the lock failed.No injuries were reported.The device was inspected by an arjo service technician.The inspection revealed that the concerto locking mechanism can be locked and unlocked correctly.No malfunction was found.There was not possible to confirm the customer allegation.The arjo service technician cleaned and lubricated the locking mechanism and pivot mechanism.
 
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.
 
Additional Manufacturer Narrative
Arjo was notified by health canada of an incident related to the concerto shower trolley.It was indicated that a patient fell from the device as the lock failed.Initially, no injuries were reported.After contacting the facility, it was indicated that the concerto's side support had unlocked, and the patient had fallen off the device, suffering bruises.Concerto/basic shower trolley is intended for bathing and showering in hospitals or care facilities residents under the supervision of trained skilled nursing staff.The device is equipped with two side supports located on each side.In order to release it from the up position the two catches need to be pressed at the same time.When raising the side support, the two catches shall be snapped into place.The concerto/basic must be used by appropriately trained caregivers with adequate knowledge of the care environment its common practices, procedures and guidelines in the instruction for use (ifu;04.Ba.05_19).The ifu guides through using the side support: "when raising the side support, make sure the two catches snap into place." "warning: to avoid patient falling out of the device, make sure that all side supports are in a locked position." during the device inspection, it was not possible to recreate the alleged scenario.The device functioned as intended.The side support locking mechanism locked and unlocked correctly.Therefore, it seems that the side support was not locked and not checked to be in locked position during use.In conclusion, the device was used for a patient handling at the time of event, and in that way contributed to the event.No device malfunction was detected upon the evaluation performed, therefore the device met all manufacturer¿s technical specifications.However, as per the customer¿s allegation the side support unlocked, so the device did not perform as intended.The complaint decided to be reportable due to the patient's fall resulting in a minor injury.
 
Additional Manufacturer Narrative
After contacting the facility, arjo was informed that the concerto side support unlocked and the patient fell from the device.Initially, no injuries were reported as a consequence.However, after receiving additional information from the facility, it was indicated that the patient had suffered bruising as a result of the fall.Process of analyzing information is ongoing.Additional information will be provided upon conclusion of the investigation.

Brand Name
CONCERTO + BASIC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key17507770
Report Number3007420694-2023-00188
Device Sequence Number20408924
Product Code FSA
UDI-Device Identifier05055982796163
UDI-Public(01)05055982796163(11)220927
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAB1103-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
07/18/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/07/2023
09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown